# SDR CA110928005

- Difficulty date: September 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 10 MINUTES INTO THE FLIGHT, A LOSS OF OIL PRESSURE OCCURRED AND THE ENGINE WAS SHUTDOWN.  AN UNEVENTFUL EMERGENCY LANDING WAS PERFORMED.  POST FLIGHT INSPECTION FOUND NO OIL ON THE SIGHT GLASS. OIL WAS ADDED AND A SUBSEQUENT GROUND RUN FOUND SOME NOISE IN THE ENGINE CORE ON STARTUP/SHUTDOWN AND SIGNIFICANT OIL CONSUMPTION. THE ENGINE WILL BE REMOVED AND SENT FOR REPAIRS.
